# SDR CALA2013111292847

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 69,125 hours, 25,406 cycles
- Engine: Pwa PW2040
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 163200105
- Part serial: 22
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ADJUSTMENT TEST FAILS CTR RUDDER SERVO TEST.  REPLACED CTR RUDDER ACTUATOR.  ACCOMPLISHED TESTS REQUIRED FOR ACTUATOR REPLACEMENT.
